# SDR SWAA2018100925829

- Difficulty date: September 8, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 34,331 hours, 21,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5020
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT LOWER SKIN CRACKED AT FASTENER HOLE FOR ACTUATOR ATTACH FITTING.  REPAIRED NR 7 SLAT SKIN IAW SRM.
